# SDR SWAA2019120649375

- Difficulty date: November 24, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 49,041 hours, 32,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242TF OUTBOARD EDGE BROKEN BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR PANEL 242TF IAW SRM.
